MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERTRIALYSIS, PC EXTENSION LEGS; ACUTE DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 POWERTRIALYSIS, PC EXTENSION LEGS; ACUTE DIALYSIS CATHETER
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported by medwatch, guidewire tip fragment found after central line placement failure.Thin linear density measuring approximately 1.8cm, presumed guidewire tip, is seen within the right transverse foreman of c6 extending to the right neural foramina of c6-c7, possibly within the right vertebral artery versus vertebral venous plexus.Two additional punctuate hyper density is notes in the svc, possibly a guidewire fragment.Catheter was removed, and a new one was placed.Patient did not have nay symptoms related to the retained guidewire fragment.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Additional information received 01-july-2025: ct neck soft tissue without iv contrast was performed to check for guidewire tip in vessel.Impression: thin linear density measuring approximately 1.8cm, presumed guidewire top is seen within the right transverse foramen of c6 extending to the right neural foramina of c6-c7, possibly within the right vertebral artery versus vertebral venous plexus.Additional puncture hyperdensity is noted in the svc, possibly a guidewire fragment.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a broken guidewire was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one sealed 13fr trialysis catheter kit.The kit components were macroscopically and microscopically inspected but no remarkable features were identified.Based on the available evidence, the customer's reported defect could not be confirmed.

Brand Name
POWERTRIALYSIS, PC EXTENSION LEGS
Common Device Name
ACUTE DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22301627
Report Number3006260740-2025-04116
Device Sequence Number8837818
Product Code NIE
UDI-Device Identifier00801741041945
UDI-Public(01)00801741041945(11)241127(17)280229(10)REJX2026
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K133456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5613150
Device Lot NumberREJX2026
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer06/25/2025
07/01/2025
08/14/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/10/2025
07/24/2025
08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American